Moresha, a friend of mines was having the same problem with her throat and her doctor "stretched" it and all her syntoms went away.
I was also experiencing problems with my throat while taking Prisolec for my acid reflux. The 1st 2 weeks was wonderful, but on the 3rd week, I started getting weird synthoms like my throat was closing or something was stuck there. I was also having a problem swallowing. Aside from this, my ears started hurting and the top part of my head was feeling very sensitive to touch, so I stopped taking the medicine. Those synthoms went away almost immediately, but I started having problems eating - I had developed gastritis. So what now? I remember two people talking about developing IBS after they had their gall bladder taken out, and I had mine taken out in 2006, so I took pills for IBS and all the gas problems went away. Today I'm feeling so much better.
Check the medicine you're taking and if you're having gas problems, have your doctor check you for IBS. Hope you feel better soon.